Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2011 (2011), Article ID 834064, 9 pages
http://dx.doi.org/10.1155/2011/834064
Research Article

On Starlike and Convex Functions with Respect to π‘˜ -Symmetric Points

School of Mathematical Sciences, Faculty of Science and Technology, Universiti Kebangsaan Malaysia, Bangi, 43600 Selangor, Malaysia

Received 29 January 2011; Revised 13 March 2011; Accepted 19 March 2011

Academic Editor: Stanisława R. Kanas

Copyright © 2011 Afaf A. Ali Abubaker and Maslina Darus. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. K. Sakaguchi, β€œOn a certain univalent mapping,” Journal of the Mathematical Society of Japan, vol. 11, pp. 72–75, 1959. View at Publisher Β· View at Google Scholar Β· View at Zentralblatt MATH
  2. T. N. Shanmugam, C. Ramachandran, and V. Ravichandran, β€œFekete-Szegő problem for subclasses of starlike functions with respect to symmetric points,” Bulletin of the Korean Mathematical Society, vol. 43, no. 3, pp. 589–598, 2006. View at Publisher Β· View at Google Scholar
  3. R. Chand and P. Singh, β€œOn certain schlicht mappings,” Indian Journal of Pure and Applied Mathematics, vol. 10, no. 9, pp. 1167–1174, 1979. View at Google Scholar Β· View at Zentralblatt MATH
  4. R. N. Das and P. Singh, β€œOn subclasses of schlicht mapping,” Indian Journal of Pure and Applied Mathematics, vol. 8, no. 8, pp. 864–872, 1977. View at Google Scholar
  5. Z.-G. Wang, C.-Y. Gao, and S.-M. Yuan, β€œOn certain subclasses of close-to-convex and quasi-convex functions with respect to k-symmetric points,” Journal of Mathematical Analysis and Applications, vol. 322, no. 1, pp. 97–106, 2006. View at Publisher Β· View at Google Scholar Β· View at MathSciNet
  6. C. Gao and S. Zhou, β€œA new subclass of close-to-convex functions,” Soochow Journal of Mathematics, vol. 31, no. 1, pp. 41–49, 2005. View at Google Scholar Β· View at Zentralblatt MATH
  7. W. C. Ma and D. Minda, β€œA unified treatment of some special classes of univalent functions,” in Proceedings of the Conference on Complex Analysis, pp. 157–169. View at Google Scholar Β· View at Zentralblatt MATH
  8. S. Ruscheweyh, β€œNew criteria for univalent functions,” Proceedings of the American Mathematical Society, vol. 49, pp. 109–115, 1975. View at Publisher Β· View at Google Scholar Β· View at Zentralblatt MATH
  9. G. Sălăgean, β€œSubclasses of univalent functions,” in Complex Analysis—Fifth Romanian-Finnish Seminar, vol. 1013 of Lecture Notes in Mathematics, pp. 362–372, Springer, Berlin, Germany, 1983. View at Publisher Β· View at Google Scholar Β· View at Zentralblatt MATH Β· View at MathSciNet
  10. F. M. Al-Oboudi, β€œOn univalent functions defined by a generalized Sălăgean operator,” International Journal of Mathematics and Mathematical Sciences, no. 25-28, pp. 1429–1436, 2004. View at Publisher Β· View at Google Scholar Β· View at Zentralblatt MATH Β· View at MathSciNet
  11. K. Al Shaqsi and M. Darus, β€œOn subclass of close-to-convex functions,” International Journal of Contemporary Mathematical Sciences, vol. 2, no. 13-16, pp. 745–757, 2007. View at Google Scholar Β· View at Zentralblatt MATH
  12. M. Darus and R. W. Ibrahim, β€œOn subclasses for generalized operators of complex order,” Far East Journal of Mathematical Sciences, vol. 33, no. 3, pp. 299–308, 2009. View at Google Scholar Β· View at Zentralblatt MATH
  13. S. S. Miller and P. T. Mocanu, Differential Subordinations Theory and Applications, vol. 225, Marcel Dekker, New York, NY, USA, 2000.
  14. K. S. Padmanabhan and R. Parvatham, β€œSome applications of differential subordination,” Bulletin of the Australian Mathematical Society, vol. 32, no. 3, pp. 321–330, 1985. View at Publisher Β· View at Google Scholar Β· View at Zentralblatt MATH Β· View at MathSciNet
  15. St. Ruscheweyh and T. Sheil-Small, β€œHadamard products of Schlicht functions and the Pólya-Schoenberg conjecture,” Commentarii Mathematici Helvetici, vol. 48, pp. 119–135, 1973. View at Publisher Β· View at Google Scholar Β· View at Zentralblatt MATH Β· View at MathSciNet
  16. M. Harayzeh Al-Abbadi and M. Darus, β€œDifferential subordination defined by new generalised derivative operator for analytic functions,” International Journal of Mathematics and Mathematical Sciences, vol. 2010, Article ID 369078, 15 pages, 2010. View at Google Scholar Β· View at Zentralblatt MATH
  17. A. A. Ali Abubaker and M. Darus, β€œOn classes of analytic functions with respect to k-symmetric conjugate points involving operator,” Far East Journal of Mathematical Sciences, vol. 45, no. 1, pp. 27–40, 2010. View at Google Scholar
  18. K. Al-Shaqsi and M. Darus, β€œOn univalent functions with respect to k-symmetric points defined by a generalized Ruscheweyh derivatives operator,” Journal of Analysis and Applications, vol. 7, no. 1, pp. 53–61, 2009. View at Google Scholar
  19. K. Al-Shaqsi and M. Darus, β€œOn harmonic univalent functions with respect to k-symmetric points,” International Journal of Contemporary Mathematical Sciences, vol. 3, no. 3, pp. 111–118, 2008. View at Google Scholar
  20. K. Al-Shaqsi and M. Darus, β€œOn meromorphic harmonic functions with respect to k-symmetric points,” Journal of Inequalities and Applications, vol. 2008, Article ID 259205, 11 pages, 2008. View at Google Scholar
  21. K. Al-Shaqsi and M. Darus, β€œFekete-Szegő problem for univalent functions with respect to k-symmetric points,” The Australian Journal of Mathematical Analysis and Applications, vol. 5, no. 2, article 7, pp. 1–12, 2008. View at Google Scholar